MAUDE Adverse Event Report: WELLSPECT HEALTHCARE NAVINA SMART SYSTEM; NAVINA SMART CONTROL UNIT

WELLSPECT HEALTHCARE NAVINA SMART SYSTEM; NAVINA SMART CONTROL UNIT
Model Number 69014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement navina smart unit was shipped to the user and confirmed delivered on august 12.No injuries or medical interventions were reported.The affected device was not returned, and the lot number could not be obtained despite four follow-up attempts to contact the user.Consequently, product evaluation and batch record review could not be performed.
 
Event or Problem Description
A user of the navina smart electronic control unit, used in conjunction with the navina smart transanal irrigation system and rectal balloon catheter, reported recurring functional issues during use.Specifically, the user experienced repeated occurrences of error codes 501 and 502 at various times during irrigation sessions.According to the user, the device becomes unresponsive during these episodes and cannot be powered off manually.The system must be left to fully discharge before it can be restarted.These malfunctions occur while the rectal balloon is inflated, preventing normal deflation via the system.As a result, the user must manually disconnect all tubing in order to remove the catheter from the rectum.A replacement navina smart unit was shipped to the user and confirmed delivered on august 12.No injuries or medical interventions were reported.The affected device was not returned, and the lot number could not be obtained.

Brand Name
NAVINA SMART SYSTEM
Common Device Name
NAVINA SMART CONTROL UNIT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW  SE-43121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, SE-43 121
SW   SE-43 121
Manufacturer Contact
emad ramzi
aminogatan 1
p.o.box 14
molndal, SE-43-121
SW   SE-43121
MDR Report Key22870599
Report Number3009632672-2025-00026
Device Sequence Number8894544
Product Code KNT
UDI-Device Identifier07333387028729
UDI-Public07333387028729
Combination Product (Y/N)N
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number69014
Device Catalogue Number6901440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite